# SDR CKSA96186

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B07627503
- Condition: Corrosion
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  FLOOR BEAM ANGLE AT FS 330 UPPER CABIN HAS CORROSION FROM LBL 6 TO FUSELAGE SKIN.  REPAIRED IAW ENGINEERING DOC B405022.  C-CHECK TASK CARD NR 7GK0224,TASK CARD NR 76102.
